Open Access
December, 1957 Maximum Likelihood Estimates in a Simple Queue
A. Bruce Clarke
Ann. Math. Statist. 28(4): 1036-1040 (December, 1957). DOI: 10.1214/aoms/1177706808


The problem of obtaining maximum likelihood estimates for the parameters involved in a stationary single-channel, Markovian queuing process is considered. A method of taking observations is presented which simplifies this problem to that of determining a root of a certain quadratic equation. A useful and even simpler rational approximation is also studied.


Download Citation

A. Bruce Clarke. "Maximum Likelihood Estimates in a Simple Queue." Ann. Math. Statist. 28 (4) 1036 - 1040, December, 1957.


Published: December, 1957
First available in Project Euclid: 27 April 2007

zbMATH: 0078.33602
MathSciNet: MR93830
Digital Object Identifier: 10.1214/aoms/1177706808

Rights: Copyright © 1957 Institute of Mathematical Statistics

Vol.28 • No. 4 • December, 1957
Back to Top